MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911432270
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Chest Pain (1776); Reocclusion (1985)
Date of Event 05/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not received for analysis.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures / current controls as per the product specification.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
(b)(6) study.It was reported that in-stent restenosis (isr) occurred.In (b)(6)2012, the patient was referred for cardiac catheterization.Subsequently, coronary angiography and the index procedure were performed.The target lesion was a de novo lesion located in mid right coronary artery (rca) with 99% stenosis and was 24.0 mm long with a reference vessel diameter of 2.75mm.The target lesion was treated with pre-dilatation and stent placement using a 2.75x32mm promus element¿ plus study stent with 0% residual stenosis.One day post procedure, the patient was discharged on aspirin and prasugrel.In (b)(6) 2017, the patient presented with complaints of chest pain and was hospitalized on the same day.It was reported that the patient had two episodes of chest pain which resolved with nitroglycerin (ntg) and the patient was presented to emergency room.On the same day, the patient was diagnosed with unstable angina with canadian class 4 symptoms after medical evaluation, myocardial infarction was ruled out and the patient was referred for a left heart catheterization to evaluation of ischemia.Due to her recurrent pain which was reveled with ntg and history of coronary artery disease and percutaneous coronary interventions, she was transferred for cardiac catheterization.99% isr of the study stent in mid rca and 50-70% stenosis in distal rca was identified and treated with pre-dilatation and placement of 3.0x18mm and 3.0x32 mm non-bsc stents in overlapping manner with residual stenosis of 10%.The following day, the event was considered resolved and the patient was discharged on the same day.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6985750
Report Number2134265-2017-10752
Device Sequence Number444874
Product Code NIQ
UDI-Device Identifier08714729823698
UDI-Public08714729823698
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2013
Device Model NumberH7493911432270
Device Catalogue Number39114-3227
Device Lot Number15093709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR